# SDR N6WA201706262402

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,891 hours, 22,293 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Activation
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT CAUTION.  PERFORMED OPS CHECK OF THE RT EMREGENCY DOOR IAW AMM 52-21-00.  OPS CHECKED GOOD.  ACCT OK FOR SERVICE.
